# SDR AALA202510026932

- Difficulty date: September 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 33,695 hours, 13,891 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR WAS REMOVED AND SENT TO SHOP FOR REPAIR, REINSTALLED AND RIGGED DOOR. ACCOMPLISH PRESSURIZATION LEAK CHECK.
